# SDR HNAA0700239

- Difficulty date: October 8, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,111 hours, 46,123 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 85520001001
- Part serial: CAP0227
- Condition: Deteriorated
- Location: Lt Elevator
- Part time: 41,111 hours, 46,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PAINTING THE AIRCRAFT, RIVET HEADS WERE FOUND TO HAVE BEEN SANDED DOWN ON THE LT ELEVATOR LOWER SKIN.  REMOVED AND REPLACED THE RIVETS IAW SRM 51-40-00 AND EO 8- 57-07-3382.
